# SDR ASAA12511272

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 20,672 hours, 6,493 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1184P
- Condition: Faulty
- Location: E&E Bay
- Part time: 30,294 hours, 10,710 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL COMES ON WHEN SWITCHED FROM GROUND POWER.  UNABLE TO DUPLICATE FAILURE.  REPLACED WEATHER RADAR R/T DUE TO HISTORY REF M/M 34 43 41.  OPERATIONAL TEST NORMAL.
